Show simple item record

dc.contributor.authorAhmad, Israr ( )
dc.contributor.authorNieto, Juan Jose ( )
dc.contributor.authorRahman, Ghaus ur ( Orcid Icon 0000-0002-0988-2455 )
dc.contributor.authorShah, Kamal ( )
dc.date.accessioned2021-10-13T14:18:54Z
dc.date.available2021-10-13T14:18:54Z
dc.date.issued2020-12-26
dc.identifier.citationAhmad, I., Nieto, J. J., Rahman, G. U., & Shah, K. (2020). Existence and stability for fractional order pantograph equations with nonlocal conditions. Electronic Journal of Differential Equations, 2020(132), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14643
dc.description.abstractIn this article we study the a coupled system of fractional pantograph differential equations (FPDEs). Using degree theory, we state necessary conditions for the existence of solutions to a coupled system of fractional partial differential equations with non-local boundary conditions. Also using tools from non-linear analysis, we establish some stability results. We illustrate our theoretical results with a test problem.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCoupled systemen_US
dc.subjectNon-local boundary conditionsen_US
dc.subjectStability theoryen_US
dc.subjectPantograph equationen_US
dc.titleExistence and stability for fractional order pantograph equations with nonlocal conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record